HA filler injected superficially does dissolve...how quickly depends on the site, what was injected, and how much was injected. If it doesn't bother you too much, you might just leave it alone. But if it's really bothering you, it is easily erased by injecting some hyaluronidase directly into the area (but then you'll lose any of the positive results you might have gotten from the filler).
All HA fillers should eventually dissolve, no matter what layer or depth in the tissue they are injected. That being said, fillers will last for different times in different people and in different depths. And I have a subset of patients in which HA filler seems to have lasted for many years, although I suspect it may be a fibrotic reaction to the filler that appears and replaces the filler and not truely the filler itself.
If you don't like the effect of your current placement, you may just want to have it dissolved by your injector and be done with it.